# SDR 20000501SH044

- Difficulty date: April 4, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION, THE SMOKE AFT CWP LIGHT ILLUMINATED.  THE PILOT REQUESTED ''PRIORITY HANDLING FOR AN IMMEDIATE RETURN, KS23.  THE AIRCRAFT LANDED IN CRW WITHOUT INCIDENT. THE CRW MECHANIC WAS DISPATCHED TO THE AIRCRAFT.  THE MECHANIC CHECKED THE SMOKE DETECTORS, CLEANED THE CANNON PLUGS, AND REINSTALLED.  OPS CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
